# SDR 2012FA0000489

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: General aviation
- Aircraft: N854MA
- Make and model: Socata TBM 700
- Aircraft serial: 368
- Aircraft time: 1,263 hours, 1,000 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Bridal Cable
- Part number: T700A2210024000
- Condition: Disengaged
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, PILOT ENGAGED AUTOPILOT AND ACFT BEGAN TO PITCH UP AND CLIMB.  AUTOPILOT WAS DISENGAGED AND CONTROL WAS MAINTAINED.  PILOT AGAIN ENGAGED AUTOPILOT AND ACFT ROLLED TO THE LEFT.  PILOT DISENGAGED AUTOPILOT AND AGAIN GAINED CONTROL, DELCLARED AN EMERGENCY AND LANDED ACFT.  UPON INSPECTION, 2 PROBLEMS WERE FOUND.  KVG-350 GYRO HAD FAILED AND ROLL BRIDAL CABLE WAS LOOSE FROM THE ROLL SERVO CAPSTAN.  CABLE WAS BOUND AND BROKE THE CABLE GUARD.  UNABLE TO DETERMINE CAUSE OF CABLE COMING LOOSE. CABLE AND CABLE GUARD WERE REPLACED.  NO FURTHER PROBLEMS NOTED.
